Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

A new approach to linear interval differential equations as a first step toward solving fuzzy differential

Texto completo
Autor(es):
da Costa, Tiago M. [1] ; Chalco-Cano, Yurilev [2] ; Lodwick, Weldon A. [1] ; Silva, Geraldo N. [3]
Número total de Autores: 4
Afiliação do(s) autor(es):
[1] Univ Colorado, Dept Math & Stat Sci, Denver, CO 80204 - USA
[2] Univ Tarapaca, Inst Alta Invest, Casilla 7-D, Arica - Chile
[3] UNESP Univ Estadual Paulista, Dept Appl Math, Sao Jose Do Rio Preto - Brazil
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: FUZZY SETS AND SYSTEMS; v. 347, p. 129-141, SEP 15 2018.
Citações Web of Science: 0
Resumo

This study uses a concept of interval differentiability, which was recently introduced, to formulate interval initial value problems involving linear interval differential equations. Differently from the approaches that use the g H-differentiability, this study does not make use of a criterion of choice for switching points in order to obtain solutions for such problems. The method herein presented provides solutions in a simple, straightforward, and computationally tractable way. Moreover, these solutions are intuitive because they coincide with the solutions given by a differential inclusion method. The efficiency and practicality of our approach are illustrated through some examples that have appeared in other articles. (C) 2017 Elsevier B.V. All rights reserved. (AU)

Processo FAPESP: 13/07375-0 - CeMEAI - Centro de Ciências Matemáticas Aplicadas à Indústria
Beneficiário:José Alberto Cuminato
Linha de fomento: Auxílio à Pesquisa - Centros de Pesquisa, Inovação e Difusão - CEPIDs